Thunderstorm Wind, Carroll
- When
- July 10, 3:20 PM EST
- Where
- Carroll County, Perryville
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.467, -81.100
Thunderstorm winds downed a few trees.
3 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 10, 2:45 PM EST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 345 PM EDT TUE JUL 10 2001 EAST-WEST LINE OF THUNDERSTORMS OVER SOUTHWEST PENNSYLVANIA WILL CONTINUE TO MOVE SOUTHEASTWARD THROUGH NORTHERN WEST VIRGINIA AND WESTERN MARYLAND THIS EVENING. ETA SHOWS ANOTHER LINE OF STORMS CAN DEVELOP OVER MICHIGAN AND THEN MOVE ACROSS THE UPPER OHIO VALLEY AROUND MIDNIGHT. WITH HIGH DEWPOINTS AND JETSTREAM ALOFT...SOME STORMS CAN BE SEVERE AND HAVE HEAVY RAIN. SOME PATCHY FOG CAN DEVELOP TOMORROW MORNING AFTER THE RAIN ENDS. DRIER AIR BEHIND THE COLD FRONT WILL ONLY BRING BROKEN CUMULUS CLOUDS ON WEDNESDAY. MRF SHOWS DRY WEATHER INTO NEXT WEEK. GUIDANCE TEMPERATURES ARE OKAY. .PBZ... MD...NONE. OH...NONE. PA...NONE. WV...NONE.
PAZ016-101945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 259 PM EDT TUE JUL 10 2001 ...STRONG THUNDERSTORM MOVING THROUGH JEFFERSON COUNTY... A STRONG THUNDERSTORM WAS MOVING THROUGH NORTHEAST JEFFERSON COUNTY PENNSYLVANIA. THIS STORM WILL PASS THROUGH BROCKWAY AND ALONG I-80 NEAR FALLS CREEK. EXPECT HAIL...GUSTY WINDS AND HEAVY DOWNPOURS. THE STORM ARE MOVING EAST AROUND 20 MPH AND WILL MOVE OUT OF JEFFERSON COUNTY BY 3:30 PM.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH, PA
341 PM EDT TUE JUL 10 2001
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0245 PM MUNHALL PA WIND DAMAGE
07/10/01 ALLEGHENY TREES DOWN REPORTED BY LAW
ENFORCEMENT
0307 PM LATROBE PA .75 INCH HAIL
07/10/01 WESTMORELAND WIND GUSTS TO 50 MPH
REPORTED BY SKYWARN
SPOTTERS
0305 PM DERRY PA 1.25 INCH HAIL
07/10/01 " WESTMORELAND
0310 PM WEST NEWTON PA WIND DAMAGE
07/10/01 WESTMORELAND TREES DOWN REPORTED BY
EMERGENCY MANAGEMENTMDZ001-OHZ039-040-048>050-057>059-068-069-PAZ020-021-029>032- WVZ001>004-012-021>023-041-110300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 359 PM EDT TUE JUL 10 2001 SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR THE FOLLOWING COUNTIES... IN PENNSYLVANIA... ALLEGHENY BEAVER FAYETTE GREENE WASHINGTON WESTMORELAND IN WEST VIRGINIA... BROOKE HANCOCK MARION MARSHALL MONONGALIA OHIO PRESTON TUCKER WETZEL IN OHIO... BELMONT CARROLL COSHOCTON GUERNSEY HARRISON JEFFERSON MONROE MUSKINGUM NOBLE TUSCARAWAS IN MARYLAND... GARRETT
OHZ039-102100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 402 PM EDT TUE JUL 10 2001 ...STRONG THUNDERSTORMS MOVING THROUGH COUNTY... A STRONG THUNDERSTORMS WAS MOVING THROUGH TUSCARAWAS COUNTY OHIO. THIS STORMS WILL PASS THROUGH NEW PHILADELPHIA AND UHRICHSVILLE. EXPECT HAIL...GUSTY WINDS AND HEAVY DOWNPOURS. THE STORM ARE MOVING EAST AROUND 20 MPH AND WILL MOVE OUT OF TUSCARAWAS COUNTY BY 5 PM.
The Pittsburgh radar (KPBZ), 75 km away, was scanning. The volume nearest the first event began at 20:21 UTC.
3 thunderstorm wind, 1 hail. Local standard time, as filed.
Thunderstorm winds downed a few trees.
Thunderstorm winds downed numerous trees in the German Township area.
Thunderstorm winds downed numerous trees and power lines in Steubenville, with the heaviest damage occurring in the city's West End.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2001Every state in 2001This day in weather historyWarnings in Ohio, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5262582, 5262583, 5262584, 5262585.